Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1997, Volume 37, Number 8, Pages 1006–1019 (Mi zvmmf2039)  

This article is cited in 13 scientific papers (total in 13 papers)

A Godunov-type method based on an exact solution to the Riemann problem for the shallow-water equations

V. V. Belikov, A. Yu. Semenov

Moscow

Full text: PDF file (4382 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1997, 37:8, 974–986

Bibliographic databases:
MSC: Primary 76M20; Secondary 65M06, 76B15
Received: 19.02.1996
Revised: 14.08.1996

Citation: V. V. Belikov, A. Yu. Semenov, “A Godunov-type method based on an exact solution to the Riemann problem for the shallow-water equations”, Zh. Vychisl. Mat. Mat. Fiz., 37:8 (1997), 1006–1019; Comput. Math. Math. Phys., 37:8 (1997), 974–986

Citation in format AMSBIB
\Bibitem{BelSem97}
\by V.~V.~Belikov, A.~Yu.~Semenov
\paper A Godunov-type method based on an exact solution to the Riemann problem for the shallow-water equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1997
\vol 37
\issue 8
\pages 1006--1019
\mathnet{http://mi.mathnet.ru/zvmmf2039}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1477149}
\zmath{https://zbmath.org/?q=an:0970.76507}
\transl
\jour Comput. Math. Math. Phys.
\yr 1997
\vol 37
\issue 8
\pages 974--986


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf2039
  • http://mi.mathnet.ru/eng/zvmmf/v37/i8/p1006

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Belikov V.V., Semenov A.Y., “Non-Sibsonian interpolation on arbitrary system of points in Euclidean space and adaptive isolines generation”, Appl Numer Math, 32:4 (2000), 371–387  crossref  mathscinet  zmath  isi  scopus
    2. N. M. Borisova, V. V. Ostapenko, “Numerical simulation of discontinuous waves propagating over a dry bed”, Comput. Math. Math. Phys., 46:7 (2006), 1254–1276  mathnet  crossref  mathscinet
    3. N. M. Borisova, “O modelirovanii protsessa nabeganiya preryvnoi volny na naklonnyi bereg”, Sib. zhurn. vychisl. matem., 10:1 (2007), 43–60  mathnet
    4. Karelsky K.V., Petrosyan A.S., Slavin A.G., “Numerical simulation of flows of a heavy nonviscous fluid with a free surface in the gravity field over a bed surface with an arbitrary profile”, Russian Journal of Numerical Analysis and Mathematical Modelling, 22:6 (2007), 543–565  crossref  mathscinet  zmath  isi  scopus
    5. K. V. Karelskii, A. S. Petrosyan, A. G. Slavin, “Chislennyi metod dlya issledovaniya techenii melkoi vody nad slozhnym profilem dna v prisutstvii vneshnei sily”, Matem. modelirovanie, 21:6 (2009), 41–58  mathnet  mathscinet  zmath
    6. Karelsky K.V., Petrosyan A.S., Slavin A.G., “A finite-difference representation of the Coriolis force in numerical models of Godunov type for rotating shallow water flows”, Russian J Numer Anal Math Modelling, 24:3 (2009), 229–259  crossref  mathscinet  zmath  isi  elib  scopus
    7. Ostapenko V.V., Shinkarenko E.V., “Flows formed after the passage of a discontinuous wave over a bottom drop”, Fluid Dynamics, 44:1 (2009), 88–102  crossref  mathscinet  zmath  adsnasa  isi  scopus
    8. Sheretov Yu.V., “Edinstvennost resheniya kvazigidrodinamicheskikh uravnenii v priblizhenii melkoi vody”, Vestnik Tverskogo gosudarstvennogo universiteta. Seriya: Prikladnaya matematika, 2011, no. 22, 7–28  mathnet  mathnet  elib
    9. Karelsky K.V., Petrosyan A.S., Slavin A.G., “Quasi-Two-Layer Finite-Volume Scheme For Modelling Shallow Water Flows Over An Arbitrary Bed in the Presence of External Force. II. Algorithm Applications and Numerical Results”, Russ. J. Numer. Anal. Math. Model, 29:3 (2014), 179–195  crossref  mathscinet  zmath  isi  elib  scopus
    10. Karelsky K.V., Petrosyan A.S., Slavin A.G., “Quasi-Two-Layer Finite-Volume Scheme For Modelling Shallow Water Flows Over An Arbitrary Bed in the Presence of External Force. i. Algorithm Development and Validation”, Russ. J. Numer. Anal. Math. Model, 29:1 (2014), 25–46  crossref  mathscinet  zmath  isi  elib  scopus
    11. A. I. Aleksyuk, V. V. Belikov, “Simulation of shallow water flows with shoaling areas and bottom discontinuities”, Comput. Math. Math. Phys., 57:2 (2017), 318–339  mathnet  crossref  crossref  isi  elib
    12. Alabyan A.M. Lebedeva S.V., “Flow Dynamics in Large Tidal Delta of the Northern Dvina River: 2D Simulation”, J. Hydroinform., 20:4 (2018), 798–814  crossref  isi
    13. Aleksyuk I A. Belikov V.V., “The Uniqueness of the Exact Solution of the Riemann Problem For the Shallow Water Equations With Discontinuous Bottom”, J. Comput. Phys., 390 (2019), 232–248  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:553
    Full text:405
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021